# SDR COMA9660160

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Inoperative
- Location: Lt Spoiler
- Part time: 604 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LEFT SPOILERON STATUS MESSAGE ON EICAS.  REPLACED LT OUTBD FLIGHT SPOILER PCU.
